| Catalog Number |
381433 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Retraction Problem (1536)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
The following information was provided by the initial reporter: safety retraction failure.Adtl.Cmts: catheters have holes.Customer response on (b)(6), 2025.Unfortunately, i¿m unable to provide any further details from the customers.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Our quality engineer inspected the samples and photographs submitted for evaluation.Your reported issue of retraction failures and holes in the iv catheters could not be confirmed from the representative 20ga insyte autoguard units that were received in sealed packaging from lot number 4299216.A functional test revealed that all needles fully retracted when the safety mechanism was activated.The retraction time was within specification.A leak test revealed no leaks in the iv catheter.No damage or defects were identified on the returned samples.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the actual product involved may provide clarification as to the cause for the reported failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.